Some properties of positive derivations on f-rings II
-
2014-10-13 https://doi.org/10.14419/ijams.v2i3.3466 -
Abstract
A counterexample is provided to show that Theorem 10(b)(i) in the article “Some properties of positive derivations on f-rings” by Henriksen and Smith is false. Correct proofs are given for some results in the paper that use Theorem 10(b)(i) in their proofs.
Keywords: lattice-ordered ring, f-ring, positive derivation, polynomial ring.
-
References
- A. Bigard, K. Keimel, S. Wolfenstein, Groupes et Anneaux Réticulés, Lecture Notes in Mathematics 608, Springer-Verlag, Berlin, 1977, ISBN 3-540-08436-3.
- P. Colville, G. Davis, K. Keimel, Positive derivations on f-rings, J. Australian Math. Soc. 23 (1977), 371-375.
- M. Darnel, Theory of Lattice-ordered Groups, Marcel Dekker, New York, 1995, ISBN 0-8247-9326-9.
- M. Henriksen, F. A. Smith, Some properties of positive derivations on f-rings, Contemporary Math. 8 (1982), 175-184.
- S. Steinberg, Lattice-ordered Rings and Modules, Springer, New York, 2010, ISBN 978-1-4419-1720-1.
-
Downloads
Additional Files
-
How to Cite
Redfield, R. H. (2014). Some properties of positive derivations on f-rings II. International Journal of Advanced Mathematical Sciences, 2(3), 132-136. https://doi.org/10.14419/ijams.v2i3.3466